# SDR AMTA200600438

- Difficulty date: July 22, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N402TZ
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 43,028 hours, 29,967 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Nr 1 Xfer Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST CONTROL OF PRESSURIZATION, INITIALLY UNABLE TO CONTROL IN STBY, WENT TO MANUAL REGAINED CONTROL THEN TRIED STBY AND THE SYSTEM FUNCTIONED NORMAL.  REPLACED THE NR 1 TRANSFER BUSS BREAKER AND RELAY.  (THIS POWERS THE PRESS AUTO AC C/B .  PERFORMED CHECK OF PRESSURIZATION CONTROL IAW MM, OK FOR SERVICE.
